# SDR CA100216015

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,934 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Burned
- Location: Mlg
- Part time: 7,572 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) SELECTING GEAR DOWN,  NEGATIVE ON ALL 3 GREEN INDICATION AND GEAR HANDLE INTRANSIT LIGHT DID NOT ILLUMINATE, GEAR C/B POPPED.  C/B WAS PUSHED IN AFTER MX CALL.  GOT 2 GREEN MAIN AND NEGATIVE NOSE, INTRANSIT HANDLE LIGHT WENT OUT AFTER EXTENSION.  PERFORMED ABNORMAL LANDING GEAR CHECK LIST AND WITHOUT INCIDENCE. (TC 20100216015)
